MathSciNet Relay Station
MathSciNet bibliographic data
MR1310074 (95j:53095) 53C40 (53C15)
Shahid, M. Hasan On CR-submanifolds of a certain class of almost contact manifolds. Rend. Istit. Mat. Univ. Trieste 24 (1992), no. 1-2, 147–159 (1994).
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement